Alert archive / Georgia / Areal Flood Warnings in 2015

Areal Flood Warning 28, NWS Atlanta, GA

December 25, 2015Floyd County, Gordon County, Georgia

NWS Atlanta, GA issued this areal flood warning at Dec 25, 2015, 4:26 PM EST for Floyd County, Gordon County, Georgia. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 25, 2015, 4:26 PM EST (21:26 UTC)
Expired
Dec 25, 2015, 10:30 PM EST
In force
6 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
None

Counties Floyd County, GA, Gordon County, GA

The radar

The Northeast Alabama radar (KHTX), 113 km from the middle of the area, began a volume at 21:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 9.4 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2015-12-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 803 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2015-12-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 270 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
803 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
638 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
270 m²/s²
0-3 km storm-relative helicity
370 m²/s²
Significant tornado parameter
1.1
Supercell composite
5.9

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this areal flood warning went out at Dec 25, 2:56 PM EST, 1 hour 30 minutes earlier.

Area forecast discussion, Dec 25, 2:56 PM EST, 1 hour 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
256 PM EST FRI DEC 25 2015

.SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...

PREVIOUSLY ANTICIPATED TRENDS HAVE EVOLVED TODAY AS THE AXIS OF
BETTER MOISTURE AND PRECIPITATION HAVE SHIFTED NORTH. STILL HAVE A
GOOD-SIZED AREA OF PERSISTENT MODERATE TO HEAVY RAINFALL ACROSS THE
FAR NORTH...BUT THIS IS EXPECTED TO DIMINISH THROUGH THE EVENING AND
SHIFT NORTH AS THE UPPER RIDGE BULGES BACK INTO THE REGION THROUGH
SATURDAY NIGHT.

20

.LONG TERM /SUNDAY THROUGH FRIDAY/...

MADE MINIMAL CHANGES IN THE LONG TERM FORECAST GRIDS. PLEASE SEE THE
PREVIOUS LONG TERM FORECAST DISCUSSION BELOW.

20

&&

.HYDROLOGY...

THIS HAS BEEN...AND CONTINUES TO BE...A LONG-DURATION AND COMPLEX
HEAVY RAIN EVENT. SOME RIVERS AND STREAMS MAY TAKE SEVERAL DAYS TO
RESPOND AND CONTINUE TO FLOOD EVEN AFTER THE HEAVY RAIN ENDS...OTHERS
WILL FLOOD MORE QUICKLY. FOR THESE REASONS I HAVE EXTENDED THE FLOOD
WATCH FOR THE ENTIRE AREA...EVEN AREAS WHERE LITTLE OR NO ADDITIONAL
HEAVY RAIN IS ANTICIPATED...SINCE RIVERS CONTINUE TO RISE IN ALL
AREAS.

&&

PREVIOUS LONG TERM FORECAST DISCUSSION/SATURDAY NIGHT THROUGH
THURSDAY/...

MODELS IN GENERAL AGREEMENT FOR THE LONG TERM. STRONG LOW PRESSURE
DEVELOPING THE THE WESTERN GULF FORECAST TO MOVE NORTHEAST INTO
THE MID MS VALLEY BY THE FIRST OF THE WEEK...CONTINUING INTO THE
GREAT LAKES BY MID WEEK. THIS SHOULD EVENTUALLY PUSH A COLD FRONT
INTO CENTRAL GA BY EARLY TUESDAY WITH SOME DRYING MAINLY NORTH.
HOWEVER MOISTURE RETURNS BY THE END OF THE PERIOD AS THE STALLED
FRONT BEGINS TO DRIFT BACK NORTH. SOME COOLER TEMPERATURES IN
STORE TOWARD THE END OF THE PERIOD.

41

&&

.CLIMATE...

RECORDS FOR 12-26

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN      74 1964     30 1980     61 1987      9 1983
                1928
   KATL      72 1987     26 1935     61 1987      5 1983
   KMCN      77 1987     33 1902     61 1987      9 1983
                1982                    1964
   KCSG      80 1987     33 1983     64 1987     10 1983

RECORDS FOR 12-27

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN      73 1971     33 1917     56 1982     11 1935
   KATL      71 1982     27 1892     58 1982     12 1925
                1889
   KMCN      78 1987     35 1902     61 1987     17 1902
   KCSG      75 2008     43 1948     61 1987     23 1985
                1982

RECORDS FOR 12-28

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN      78 1928     32 1950     59 1982      8 1925
   KATL      74 1984     15 1894     58 1954      5 1925
                1971
   KMCN      76 2008     31 1925     65 1942     11 1925
                2007
   KCSG      80 1984     36 1950     59 2008     23 2010
                                        1954        1977

&&

AVIATION...
18Z UPDATE...

MOST AREAS WILL BE MVFR BY 18Z...CONTINUING THROUGH 03-06Z BEFORE
LOWERING BACK INTO THE IFR OR LOWER RANGE. IFR OR LOWER THROUGH 12-
16Z...IMPROVING TO MVFR 14-18Z MOST AREAS. BAND OF CONVECTION ACROSS
THE FAR NORTHERN PORTION OF THE AREA CURRENTLY MAY SAG A BIT
SOUTH...BUT WILL LIKELY REMAIN NORTH OF THE TAF SITES. WILL NEED TO
WATCH THE PROGRESS...ESPECIALLY IN THE 22-04Z TIME FRAME. WINDS WILL
REMAIN SSW 7-12KT W/ GUSTS 15-20KT THROUGH AROUND 22-00Z...
DIMINISHING TO 3-7KT AND BECOMING SSE 22-02Z THROUGH THE END OF THIS
FORECAST PERIOD.

//ATL CONFIDENCE...18Z UPDATE...

HIGH FOR WIND DIRECTION/SPEED...MEDIUM CEILINGS/VISIBILITY AND
CHANCES FOR CONVECTION.

20

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          64  74  62  71 /  30  20  20  30
ATLANTA         65  73  63  72 /  30  20  20  30
BLAIRSVILLE     63  68  59  68 /  80  30  30  50
CARTERSVILLE    65  73  62  72 /  60  30  30  40
COLUMBUS        64  76  64  75 /  10  10  10  20
GAINESVILLE     63  70  61  69 /  60  30  30  40
MACON           64  77  63  75 /  10  10  10  20
ROME            65  74  62  72 /  70  30  30  40
PEACHTREE CITY  64  74  62  73 /  20  10  10  20
VIDALIA         65  79  64  79 /  10  10  10  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH THROUGH SATURDAY MORNING FOR THE FOLLOWING ZONES:
BALDWIN...BANKS...BARROW...BARTOW...BIBB...BLECKLEY...BUTTS...
CARROLL...CATOOSA...CHATTAHOOCHEE...CHATTOOGA...CHEROKEE...
CLARKE...CLAYTON...COBB...COWETA...CRAWFORD...CRISP...DADE...
DAWSON...DEKALB...DODGE...DOOLY...DOUGLAS...EMANUEL...FANNIN...
FAYETTE...FLOYD...FORSYTH...GILMER...GLASCOCK...GORDON...
GREENE...GWINNETT...HALL...HANCOCK...HARALSON...HARRIS...HEARD...
HENRY...HOUSTON...JACKSON...JASPER...JEFFERSON...JOHNSON...
JONES...LAMAR...LAURENS...LUMPKIN...MACON...MADISON...MARION...
MERIWETHER...MONROE...MONTGOMERY...MORGAN...MURRAY...MUSCOGEE...
NEWTON...NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH...
PICKENS...PIKE...POLK...PULASKI...PUTNAM...ROCKDALE...SCHLEY...
SOUTH FULTON...SPALDING...STEWART...SUMTER...TALBOT...
TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TOWNS...TREUTLEN...
TROUP...TWIGGS...UNION...UPSON...WALKER...WALTON...WARREN...
WASHINGTON...WEBSTER...WHEELER...WHITE...WHITFIELD...WILCOX...
WILKES...WILKINSON.

&&

SHORT TERM...20
LONG TERM....20
AVIATION...20
Hazardous weather outlook, Dec 25, 2:05 PM EST, 2 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
205 PM EST FRI DEC 25 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-261915-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
205 PM EST FRI DEC 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

...FLOOD WATCH IN EFFECT THROUGH EARLY SATURDAY MORNING...
...SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON INTO TONIGHT...

A PERSISTENT BAND OF RAIN AND THUNDERSTORMS REMAIN GENERALLY NORTH OF
A LINE FROM ROME CLEVELAND THROUGH THIS EVENING. ONGOING FLOODING OF
RIVERS...STREAMS AND CREEKS WILL CONTINUE FROM RUNOFF AND PREVIOUSLY
SATURATED SOILS ACROSS MUCH OF NORTH AND CENTRAL GEORGIA.

ISOLATED SEVERE STORMS WITH DAMAGING WINDS ARE STILL POSSIBLE INTO
THIS EVENING...MAINLY ACROSS FAR NORTH GEORGIA.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

THE MOST SIGNIFICANT RAIN WILL GRADUALLY PUSH NORTH OF THE AREA BY
SATURDAY BUT THERE WILL STILL BE A CHANCE FOR SHOWERS AND A FEW
THUNDERSTORMS INTO THE FIRST OF THE WEEK. SEVERAL RIVERS AND STREAMS
COULD REMAIN IN FLOOD THROUGH THIS WEEKEND AND INTO EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO
SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Local storm report, Dec 25, 12:33 PM EST, 3 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1233 PM EST FRI DEC 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1220 PM     FLASH FLOOD      6 NW RINGGOLD           34.97N  85.18W
12/25/2015                   CATOOSA            GA   AMATEUR RADIO

            WATER IS POND ON ROADS AND MINOR FLOODING IS ALSO
            OCCURING.

&&

EVENT NUMBER FFC1500701

GEO
Local storm report, Dec 25, 12:37 PM EST, 3 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1237 PM EST FRI DEC 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1228 PM     FLASH FLOOD      ROCKY FACE              34.80N  85.03W
12/25/2015                   WHITFIELD          GA   EMERGENCY MNGR

            THE FOLLOWNG ROADS ARE FLOODED...OLD LAFAYETTE AND SAM
            LOVE AND UPPER VARNELL ROAD AND MCGAUGHY CHAPEL ROAD.

&&

EVENT NUMBER FFC1500702

GEO
Local storm report, Dec 25, 12:40 PM EST, 3 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1240 PM EST FRI DEC 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1225 PM     FLASH FLOOD      DALTON                  34.77N  84.97W
12/25/2015                   WHITFIELD          GA   AMATEUR RADIO

            WATER IS OVER THE ROAD ON REED POND ROAD IN DALTON.

&&

EVENT NUMBER FFC1500703

GEO
Local storm report, Dec 25, 12:46 PM EST, 3 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1246 PM EST FRI DEC 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 PM     FLASH FLOOD      TRENTON                 34.87N  85.51W
12/25/2015                   DADE               GA   EMERGENCY MNGR

            AT LEAST A HALF DOZEN ROADS ARE CLOSED AT THIS TIME DUE
            TO FLOODING AND WATER FLOWIING OVER THE ROADWAYS. MOST
            OF THE FLOODING IS OCCURING IN AND AROUND TRENTON.

&&

EVENT NUMBER FFC1500704

GEO
Special weather statement, Dec 25, 12:48 PM EST, 3 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1248 PM EST FRI DEC 25 2015

GAZ008-009-251845-
TOWNS GA-UNION GA-
1248 PM EST FRI DEC 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR TOWNS AND UNION COUNTIES UNTIL
145 PM EST...

AT 1246 PM EST...A LINE OF STRONG SHOWERS AND THUNDERSTORMS WAS NEAR
LOVING AND BLUE RIDGE AND MOVING EAST AT 35 MPH.

  HAZARD...UP TO 45 MPH WIND... OCCASIONAL CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN WITH LOCALIZED FLOODING CAN BE EXPECTED.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
HIAWASSEE...BLAIRSVILLE...YOUNG HARRIS...JONES CREEK...BRASSTOWN
BALD...PLUM ORCHARD GAP SHELTER...GUMLOG...OWLTOWN...NOTTELY DAM...
TRACK ROCK...MACEDONIA...ALEXANDERS MILL...MOUNTAIN SCENE...IVY
LOG...BLUE MOUNTAIN SHELTER...TITUS AND TATE CITY.

LAT...LON 3495 8355 3494 8360 3492 8359 3491 8363
      3488 8366 3482 8365 3479 8370 3480 8375
      3478 8382 3479 8407 3479 8409 3480 8410
      3480 8413 3481 8414 3484 8415 3487 8411
      3489 8411 3495 8418 3499 8413 3499 8355
TIME...MOT...LOC 1746Z 269DEG 36KT 3493 8420
Local storm report, Dec 25, 2:33 PM EST, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
233 PM EST FRI DEC 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     FLASH FLOOD      CHATSWORTH              34.77N  84.77W
12/25/2015                   MURRAY             GA   TRAINED SPOTTER

            SPOTTER REPORTED SEVERAL STREETS IMPASSABLE IN
            SPRINGDALE ESTATES AND SPRING PLACE COMMUNITY.

&&

EVENT NUMBER FFC1500705

DD

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 24, 7:04 PM ESTSpecial Weather StatementFFCHarris, Meriwether41 min
Dec 24, 7:32 PM ESTSpecial Weather StatementFFCFayette43 min
Dec 24, 7:44 PM ESTRiver Flood WarningFFCCoweta, Fayette24 hr
Dec 24, 7:44 PM ESTRiver Flood WarningFFCDeKalb24 hr
Dec 24, 7:44 PM ESTRiver Flood WarningFFCNewton, Rockdale24 hr
Dec 24, 7:48 PM ESTSpecial Weather StatementFFCChattahoochee, Marion42 min
Dec 24, 8:19 PM ESTFlash Flood WarningFFCChattahoochee, Stewart6 hr
Dec 24, 8:35 PM ESTSpecial Weather StatementFFCChattahoochee, Marion55 min
Dec 24, 9:15 PM ESTRiver Flood WarningFFCFloyd12 days
Dec 24, 9:27 PM ESTSpecial Weather StatementFFCMacon, Marion, Schley63 min
Dec 24, 9:35 PM ESTRiver Flood WarningFFCDade70 hr
Dec 24, 9:45 PM ESTSevere Thunderstorm WarningFFCMacon, Schley, Taylor45 min
Dec 24, 10:02 PM ESTRiver Flood WarningFFCDouglas, Fulton24 hr
Dec 24, 10:15 PM ESTRiver Flood WarningFFCCobb, Douglas49 hr
Dec 24, 10:23 PM ESTRiver Flood WarningFFCNewton, Rockdale48 hr
Dec 24, 10:30 PM ESTSpecial Weather StatementFFCPeach30 min
Dec 24, 10:32 PM ESTSpecial Weather StatementFFCPeach43 min
Dec 24, 11:07 PM ESTRiver Flood WarningFFCGordon11 days
Dec 24, 11:14 PM ESTSpecial Weather StatementFFCBibb46 min
Dec 24, 11:51 PM ESTRiver Flood WarningFFCGordon57 hr
Dec 25, 12:03 AM ESTSpecial Weather StatementFFCMuscogee42 min
Dec 25, 1:02 AM ESTAreal Flood WarningFFCCoweta, Fayette, Harris, Lamar, Meriwether, Pike and 4 more9 hr
Dec 25, 1:35 AM ESTRiver Flood WarningFFCMeriwether, Pike69 hr
Dec 25, 2:08 AM ESTFlash Flood WarningFFCHarris, Meriwether, Talbot, Troup6 hr
Dec 25, 3:24 AM ESTRiver Flood WarningFFCGordon62 hr
Dec 25, 3:30 AM ESTSpecial Weather StatementFFCLamar, Monroe45 min
Dec 25, 3:33 AM ESTSpecial Weather StatementFFCTroup42 min
Dec 25, 4:43 AM ESTSpecial Weather StatementFFCCatoosa, Walker47 min
Dec 25, 5:51 AM ESTSpecial Weather StatementFFCDade39 min
Dec 25, 5:57 AM ESTSpecial Weather StatementFFCHenry48 min
Dec 25, 6:11 AM ESTRiver Flood WarningFFCNewton3 days
Dec 25, 6:15 AM ESTRiver Flood WarningFFCHeard24 hr
Dec 25, 6:19 AM ESTRiver Flood WarningFFCJones, Monroe64 hr
Dec 25, 6:23 AM ESTRiver Flood WarningFFCCobb, Paulding24 hr
Dec 25, 6:28 AM ESTSpecial Weather StatementFFCCatoosa, Dade47 min
Dec 25, 7:44 AM ESTSpecial Weather StatementFFCCatoosa, Chattooga, Dade, Floyd, Gordon, Murray and 2 more61 min
Dec 25, 8:19 AM ESTRiver Flood WarningFFCHeard38 hr
Dec 25, 8:39 AM ESTSpecial Weather StatementFFCMurray21 min
Dec 25, 9:20 AM ESTSpecial Weather StatementFFCDade55 min
Dec 25, 9:27 AM ESTDense Fog AdvisoryFFCBleckley, Crisp, Dodge, Dooly, Emanuel, Johnson and 9 more3 hr
Dec 25, 9:32 AM ESTRiver Flood WarningFFCCatoosa5 days
Dec 25, 9:36 AM ESTRiver Flood WarningFFCFloyd14 days
Dec 25, 9:53 AM ESTRiver Flood WarningFFCNewton60 hr
Dec 25, 10:19 AM ESTSpecial Weather StatementFFCDade71 min
Dec 25, 10:35 AM ESTSpecial Weather StatementFFCCatoosa, Walker70 min
Dec 25, 10:44 AM ESTFlash Flood WarningFFCCatoosa, Dade, Walker46 min
Dec 25, 11:31 AM ESTSpecial Weather StatementFFCCatoosa, Murray, Walker, Whitfield44 min
Dec 25, 11:35 AM ESTFlash Flood WarningFFCCatoosa, Dade, Walker3 hr
Dec 25, 11:48 AM ESTFlash Flood WarningFFCMurray, Whitfield3 hr
Dec 25, 11:51 AM ESTSpecial Weather StatementFFCChattooga39 min
Dec 25, 11:56 AM ESTRiver Flood WarningFFCNewton, Walton25 hr
Dec 25, 12:06 PM ESTFlash Flood WarningFFCChattooga3 hr
Dec 25, 12:12 PM ESTSpecial Weather StatementFFCFannin, Gilmer48 min
Dec 25, 12:23 PM ESTFlash Flood WarningFFCFannin, Gilmer3 hr
Dec 25, 12:48 PM ESTSpecial Weather StatementFFCTowns, Union57 min
Dec 25, 12:59 PM ESTFlash Flood WarningFFCFloyd, Gordon3 hr
Dec 25, 1:12 PM ESTRiver Flood WarningFFCWhitfield24 hr
Dec 25, 1:13 PM ESTFlash Flood WarningFFCTowns, Union3 hr
Dec 25, 1:29 PM ESTRiver Flood WarningFFCJefferson, Washington27 hr
Dec 25, 2:28 PM ESTFlash Flood WarningFFCCatoosa, Dade, Walker6 hr
Dec 25, 2:34 PM ESTRiver Flood WarningFFCFloyd8 days
Dec 25, 2:41 PM ESTFlash Flood WarningFFCMurray, Whitfield6 hr
Dec 25, 2:54 PM ESTFlash Flood WarningFFCChattooga6 hr
Dec 25, 3:03 PM ESTFlash Flood WarningFFCFannin, Gilmer6 hr
Dec 25, 5:10 PM ESTRiver Flood WarningFFCMurray24 hr
Dec 25, 5:10 PM ESTRiver Flood WarningFFCGordon7 days
Dec 25, 6:14 PM ESTRiver Flood WarningFFCGordon, Murray, Whitfield6 days

Nearby

Areal Flood Warnings in Georgia, 2015Every areal flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.